Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On thyronorm, feel lazy, have backache and headaches often, 78 kg, 43 yrs old. Should I take weight reducing diet ?

I am 43 yrs old female and taking thyronorm 100 mcg for the last 12 yrs ,having two children.Igot my TSH done 3 months back and it was 4.99.I feel very lazy at times and have backache and headaches quite often.Other than thyronorm i m not taking any medication.My weight is 78 kg and my height is 152cm.Am i supposed to take multivitamins n calcium also?can u recommend me some weight reducing diet???
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

At age of 43 your thyroid (TSH) is fine. You are certainly overweight but there are no approved medications for weight loss. A few of them which were approved have been banned again for their serious side effects.
You do not need any multivitamin or calcium supplements if you are still menstruating. But you need Vit D injections for sure. Please consult your doctor for prescription.
Weight reduction diet contains no sugars, no sugar/ jaggery added sweets, no ghee, butter, fried items. No soft drinks, fruit drinks. No bakery items. No ice-creams/ chocolates. With restrictions on all these items you can lose upto 30 percent of your weight. Further to that cut down your staple food like chapati, rice, potatoes by 30 percent and your vegetables, dals, meat items must be cooked in 1 tea-spoon of oil only.
Go for 45 to 50 minutes walk or cycling and you will see a magic of not only weight loss but also suppression in hunger by exercise. It'll act like a magic pill for you. Do let me know after three months how much you lost. All the best.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor